my shrink wants me to go off wellbutrin b/c i might be having anxiety attacks due to it. my concern, however, is the weight issue. i lost over 20 lbs. when i took this med. i'm afraid that if i come off of it, that the weight will come back. does anyone know what the stats are on that?
29 May 2008
Yes, some of the weight might come back. I know that wellbutrin can reduce apetite, so when you quit your apetite may come back.. You'll probably need some will power when you stop. But it is one of the easier anxiety meds to quit. But you should mention this concern to your doctor and see what he has to say.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor put me on Wellbutrin due to weight gain from Celexa and also because I need help to quit smoking. He thought this was the best avenue. ...
3 answers • 13 Apr 2011
Wellbutrin made me gain a ton of weight. I stopped it when i realized this. It was the main reason i was prescribed it in the 1st place. I read it ...
2 answers • 8 Oct 2011
I have been taking Wellbutrin and I am scared of weight gain. I was wondering if anyone has ever raised their dose and they lost weight more quickly ...
1 answer • 23 Mar 2012
I just started on lamictal . I am on a small dose but I also am very petitie. I also take wellbutrin xl 150 1x day. I am very worried about gaining ...
13 answers • 21 Jul 2012
I m very worried about my weight I m 5.3" and my weight is 160 labs so plz help me out.
1 answer • 11 Nov 2013